# SDR P5CA9600468

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Elevator
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD ELEVATOR TRAILING EDGE HAS SMALL DELAMINATION AT PREVIOUS REPAIR.  REPAIRED PER BOEING SRM 51-40-09.
